# SDR UALA2013011700307

- Difficulty date: January 16, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 40,591 hours, 16,701 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP B FAULT.  FOUND WIRES AT 10 O'CLOCK POSITION PINCHED UNDER FWD SIDE OF PRSOV.  WIRE HARNESS FROM 4001WD 2 CORE DETECTOR TO PYLON, SHIELD AND BLUE WIRE DAMAGED.  FOUND SECOND WIRE HAS HEAT DAMAGE AND CHAFED. NEED  TO IDENTIFY AND MEGGER TO INSURE NO INTERNAL SHORTING WIRE 8J003-004 GOING TO CONNECTOR 450VC-A.  MEGGERED WIRES 8J003W20, 8J004R20, AND 8J006W20, NO INTERNAL SHORTING FOUND.  INSULATION ON WIRE NEEDS TO BE REPAIRED.  REMOVED AND SECURED NEW WIRE FROM 6 O`CLOCK POSITION TO 10 O'CLOCK POSITION. TESTED FDU. VISUALLY INSPECTED LOOPS, FOUND NO PROBLEMS. MESSAGE NOT SHOWN. SYSTEM CK'D NORMAL. CLOSED COWLING AND MESSAGE REAPPEARED, RECHECKED LOOPS WITH NO FAULTS. FOUND CORE LOOP ELEMENT NOT SECURE IN CLAMP AND RUBBING. FOUND PYLON LOOP RUBBING ON PYLON SUPPORT. REPLACED WIRE HARNESS FROM 4001WD 2 CORE DETECTOR TO PYLON REF AWM71-51-03,26-12-08, FIRE DETECTION TESED GOOD REF 26-12-00,NO FAULTS,CAT III CHK GOOD REF MM 22-97-00.
